# SDR SWAA2012031702002

- Difficulty date: February 11, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL BEAM WEB CRACKED AT BS 178, RBL 5.7.  REPAIRED BEAM IAW EA.
